Childhood Diseases

Question
Posted by: Tania | 2011/05/03

Q.

Probiotics

Dear Prof

My daughter have acid reflux and is on Losec. She recently had throat infection and was on antibiotics. Today she completed her antibiotics course, if I give her probiflora will it make the reflux worse?

Thanks

Expert's Reply

A.

Paediatrician

Probiotics should not affect your daughter's reflux. She is on Losec which reduces her stomach acid.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.